# SDR AALA20120720010

- Difficulty date: July 20, 2012
- Submitted: July 24, 2012
- Operation: Air carrier
- Aircraft: N788AN
- Make and model: Boeing 777223
- Aircraft serial: 30011
- Aircraft time: 48,657 hours, 6,585 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Missing
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT 26G ESCAPE PATH LIGHT MISSING LAMPS.  REPLACED LAMP FOR SEAT 26G ESCAPE PATH LIGHT.  OPS CHECK NORMAL.
